# SDR CA090408001

- Difficulty date: April 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Doug C54E-DC
- Aircraft time: 27,407 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4G8G30M
- Condition: Bypassing
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF PROP GOVERNOR, AME FOUND OIL CONTROL PLUG BACKED OUT, THEREFORE BYPASSING OIL. PLUG WAS REINSTALLED AND TIGHTENED, THE GOVERNOR WAS REINSTALLED AND ENGINE RUN PROVED PROPER OPERATION. THE ACFT WAS RELEASED FOR SERVICE.
